New Drugs

Is there anyone on here which has been given the combination of drugs,Dosetaxol,Herceptin and Pertuzumb?

I have already had 3 sessions of the FEC-T Chemo,and have just had the 1st of 3 sessions of the above drugs.

My question is this, since having the treatment on Friday,I have literally been off my feet,I have no strength in my legs,and extreme flu like symptoms.

I wonder whether it is just the 1st session,until my body gets used to it,or whether I will feel like this after every session.

I will be seeing my Oncologist in 2 weeks and will obviously mention it to her,but that seems a long way off.

Anybody who has experienced the same,I would be happy to hear your opinion, thank you,

Barbara

Answers

  • Tina65Tina65 Posts: 7

    Hello Barbara

    I am just to have my 3rd round of this..I feel so spaced out for just over a week..no energy..aches and pains..then from about day 9/10 I start to feel a little better..its a gruelling time but we can do this

    Hope you feel better soon

    Tina x

  • PositiveLady10PositiveLady10 Posts: 52 ✭✭

    Hi Tina65,

    thank you for your reply.

    Do you feel as bad after every session of these drugs, being optimistic I thought things would get better as your body got used to the drugs.

    Last night I was up all night, could not settle down was sweating terrible and aches and pains.

    At the moment I don’t feel I can take another 2 of these sessions,

    Barbara

  • Tina65Tina65 Posts: 7

    Hi Barbara

    I have felt worse with each one..I to cannot sleep for around 10 nights after each chemo.. I change onto another chemo after this one so I will see how I am after that xx

  • PositiveLady10PositiveLady10 Posts: 52 ✭✭

    Hi Tina65,

    It sounds as if you are also suffering with these 3 drugs.

    My Surgeon said on Friday, that I shouldn’t be feeling so ill for so long and has suggested that I speak to the Oncologist next week to talk about getting the last 2 doses reduced.

    Let me know what drugs they have now put you on and obviously how you’re coping with them.

    I wish you well and will speak again, take care,

    Barbara xx

Sign In or Register to comment.